Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 20, NWS Topeka, KS

April 3, 2011Lyon County, Morris County, Wabaunsee County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Apr 3, 2011, 8:11 PM CDT for Lyon County, Morris County, Wabaunsee County, Kansas. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2011, 8:11 PM CDT (01:11 UTC)
Expired
Apr 3, 2011, 9:00 PM CDT
In force
49 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Lyon County, KS, Morris County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 56 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 8:17 PM CDTHAIL 1.255 Sse Bushong, KS
Apr 3, 8:17 PM CDTHAIL 1.53 S Bushong, KS
Apr 3, 8:20 PM CDTHAIL 1.7511 N Emporia, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 6:21 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1873 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1873 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
2220 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

396 
WUUS53 KTOP 040111
SVRTOP
KSC111-127-197-040200-
/O.NEW.KTOP.SV.W.0020.110404T0111Z-110404T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
811 PM CDT SUN APR 3 2011

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LYON COUNTY IN EAST CENTRAL KANSAS...
  SOUTHERN MORRIS COUNTY IN EAST CENTRAL KANSAS...
  SOUTH CENTRAL WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 900 PM CDT

* AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6
  MILES SOUTHEAST OF WILSEY...OR 10 MILES SOUTHWEST OF COUNCIL
  GROVE...MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COUNCIL GROVE LAKE...
  COUNCIL GROVE...
  DUNLAP...
  BUSHONG...
  ALLEN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 3852 9683 3861 9681 3880 9618 3853 9615
      3851 9638 3851 9681
TIME...MOT...LOC 0111Z 237DEG 48KT 3858 9658
WIND...HAIL 60MPH 1.25IN

$$
2 follow-up statements
512 
WWUS53 KTOP 040132
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
832 PM CDT SUN APR 3 2011

KSC111-127-197-040200-
/O.CON.KTOP.SV.W.0020.000000T0000Z-110404T0200Z/
WABAUNSEE-MORRIS-LYON-
832 PM CDT SUN APR 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN LYON...SOUTHEASTERN MORRIS AND SOUTH CENTRAL
WABAUNSEE COUNTIES...

AT 827 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF
DUNLAP...OR 8 MILES SOUTH OF COUNCIL GROVE...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
BUSHONG AND ALLEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.

&&

LAT...LON 3862 9672 3880 9618 3853 9615 3851 9638
      3851 9672
TIME...MOT...LOC 0132Z 266DEG 45KT 3855 9637
WIND...HAIL 60MPH 1.00IN

$$
653 
WWUS53 KTOP 040152
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
852 PM CDT SUN APR 3 2011

KSC111-127-197-040202-
/O.EXP.KTOP.SV.W.0020.000000T0000Z-110404T0200Z/
WABAUNSEE-MORRIS-LYON-
852 PM CDT SUN APR 3 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LYON...
SOUTHEASTERN MORRIS AND SOUTH CENTRAL WABAUNSEE COUNTIES WILL EXPIRE
AT 900 PM CDT...

AT 852 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING WILL EXPIRE AT 900 PM CDT.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3862 9672 3880 9618 3853 9615 3851 9638
      3851 9672
TIME...MOT...LOC 0152Z 266DEG 45KT 3857 9605

$$

ANGLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:06 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Apr 3, 6:06 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
606 PM CDT SUN APR 3 2011

...UPDATE TO AVIATION...

.DISCUSSION...

THE ATMOSPHERE CONTINUES TO EVOLVE AS THE PREVIOUS FORECAST
ANTICIPATED. SURFACE DEWPOINTS IN THE UPPER 50S TO LOW 60S HAVE
ADVECTED INTO EAST CENTRAL KANSAS WITH THE LATEST OBJECTIVE ANALYSIS
SHOWING BETWEEN AROUND 3000 J/KG OF CAPE. ANALYSIS ALSO SHOWS A
SUBSTANTIAL CAP STILL OVER THE WARM SECTOR WITH ANYWHERE FROM 100 TO
200 J/KG OF CONVECTIVE INHIBITION LEFT TO OVERCOME. THE
HRRR/NAM/RUC13 GUIDANCE HAS BEEN POINTING TOWARDS AN AREA OF
ENHANCED MOISTURE CONVERGENCE ALONG THE FRONT NEAR SHAWNEE COUNTY
RIGHT AROUND 7 PM. CURRENT THINKING IS THAT A FEW ISOLATED STORMS
MAY DEVELOP ALONG OR JUST NORTH OF THE FRONT EARLY THIS EVENING.
THESE STORMS WOULD INITIALLY MOVE TO THE EAST AT AROUND 40 MPH...AND
MAY HAVE AN ISOLATED TORNADO POTENTIAL. THE GREATER SEVERE WEATHER
THREAT SHOULD OCCUR AS STORMS FORM INTO A QLCS ALONG THE FRONT AND
MOVE SOUTH ACROSS EAST CENTRAL KS. LARGE HAIL AND DAMAGING WINDS ARE
LIKELY WITH THE STORMS GIVEN THE INSTABILITY AND DEEP LAYER SHEAR.
THINK THAT STORMS WILL EXIT TO THE SOUTH OF THE FORECAST AREA WITH
THE COLD FRONT AROUND OR SHORTLY AFTER MIDNIGHT.

STRONG COLD AIR ADVECTION IS SET TO TAKE OVER BEHIND THE COLD FRONT.
TEMPS ACROSS WESTERN NEB HAVE BEEN STEADILY DROPPING FROM THE UPPER
40S INTO THE MIDDLE 30S THIS AFTERNOON. WITH A STRONG PRESSURE
GRADIENT KEEPING NORTHWEST WINDS IN THE 15 TO 25 MPH RANGE...THE COLD
AIR SHOULD NOT HAVE MUCH OF A PROBLEM MOVING SOUTHEAST. HAVE LOWS IN
THE UPPER 30S TO LOWER 40S. FOR HIGHS MODELS MIX THE BOUNDARY LAYER
ALL THE WAY TO 750 MB. THIS WOULD YIELD LOWER 50S FOR HIGHS WITH
COLD AIR ADVECTING INTO THE AREA THROUGH THE MORNING. THESE TEMPS
ARE PRETTY CLOSE TO GUIDANCE SO HAVE NOT STRAYED TO FAR FROM THAT.

WOLTERS

TUESDAY-THURSDAY: WITH HIGH PRESSURE AND CLEAR SKIES EXPECTED
TUESDAY MORNING...A COOL START TO TUESDAY IS ANTICIPATED WITH LOW
TEMPERATURES IN THE LOWER 30S. SURFACE WINDS WILL RAPIDLY BACK TO
THE SOUTHWEST BY MID MORNING AS THE SURFACE HIGH PRESSURE AXIS MOVES
TO THE SOUTH AND EAST OF THE CWA AND A LEE TROUGH FORMS ACROSS THE
HIGH PLAINS. TEMPERATURES WILL REBOUND INTO THE MIDDLE 60S TO NEAR
70 DURING THE AFTERNOON. AN UPPER DISTURBANCE OVER THE NORTHERN
PLAINS WILL SLIDE A WEAK COLD FRONT THROUGH THE REGION ON
WED...CLEARING MOST OF THE CWA BY MIDDAY WEDNESDAY. SLIGHTLY WARMER
READINGS WILL BE FOUND TO THE SOUTH OF THE BOUNDARY...WITH MIDDLE
60S IN NC KS TO NEAR 70 IN EC KS. THIS BOUNDARY WILL STALL JUST
SOUTH OF THE CWA...DELINEATING DEEPER MOISTURE AND SLIGHTLY WARMER
READINGS BY WEDNESDAY NIGHT. MODEL CONSENSUS HAS IMPROVED WITH
RESPECT TO PLACEMENT/TIMING IN BRINGING AN UPPER DISTURBANCE FROM
THE SOUTHWESTERN US EJECTING NORTHEASTWARD AND PHASING WITH THE
EVOLVING AMPLIFYING LONGWAVE TROUGH OVER THE WESTERN US ON THU. THIS
INITIAL DISTURBANCE WILL MOVE ACROSS THE CENTRAL PLAINS ON THURSDAY
AFTERNOON. IN RESPONSE...THE SURFACE BOUNDARY WILL MOVE NORTH AS A
WARM FRONT...RETURNING THE WARM SECTOR BACK INTO THE CWA. THE END
RESULT WILL BE INCREASING CHANCES FOR THUNDERSTORMS DURING THE
THURSDAY TIME FRAME ACROSS THE ENTIRE AREA.

FRIDAY-SUNDAY: A COLD FRONT MOVES THROUGH THE CWA AS THE UPPER
ENERGY PASSES THROUGH THU NIGHT. THE WARM SECTOR IS INITIALLY
SHUNNED TO THE SOUTH OF THE AREA...AND HOW QUICKLY IT RETURNS
REMAINS UNCERTAIN DUE TO MODEL DIFFERENCES. A NOTABLE WESTERN TROUGH
IS FORECAST TO APPROACH THE HIGH PLAINS SATURDAY INTO SUNDAY. THERE
REMAINS UNCERTAINTY TO THE EXACT UPPER TROUGH PLACEMENT AND
ORIENTATION...WHICH PLAYS A ROLE IN LOCATION OF KEY SURFACE
FEATURES. OVERALL SYNOPTIC SETUP SUGGESTS INCREASING LIKELIHOOD OF
THUNDERSTORMS...FIRST ALONG/NORTH OF RETURNING WARM FRONT ON FRIDAY
NIGHT/EARLY SAT...THEN IN ADVANCE OF THE MAIN WAVE ON
SATURDAY/SUNDAY. COULD CERTAINLY SEE SOME OF THESE STORMS ON THE
STRONG TO SEVERE SIDE...ESPECIALLY IF THE PATTERN EVOLVES AS
CURRENTLY DEPICTED. BUT SIGNIFICANT UNCERTAINTY REMAINS WITH REGARDS
TO PROGRESSION/TRACK OF UPPER SYSTEM...WHICH PRECLUDES SPECIFICS
ATTM.

BLAIR

&&

.AVIATION...

THUNDERSTORMS ARE DEVELOPING AND WILL BE NEAR MHK THROUGH 01Z...
TOP THROUGH AROUND 02Z...AND FOE THROUGH 03Z. EXPECT LARGE HAIL
WITH THESE STORMS AS WELL AS POTENTIAL FOR DAMAGING WINDS. OTHER
THAN CONVECTIVE IMPACTS...SURFACE WINDS WILL REMAIN GUSTY FROM THE
SOUTH UNTIL A COLD FRONT MOVES THROUGH ALL SITES PRIOR TO 01Z WITH
WIND BECOMING NORTHERLY AND REMAINING GUSTY.

BARJENBRUCH

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ026-039-040-
054>056-058-059.

RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ020>022-
034>037.

&&
Hazardous weather outlook, Apr 3, 3:05 PM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
305 PM CDT SUN APR 3 2011

KSZ008>012-020>024-026-034>040-054>056-058-059-042015-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
305 PM CDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN 6 AND 8 PM
GENERALLY WITHIN A 30 MILE CORRIDOR FROM COUNCIL GROVE TO
TOPEKA. INITIAL STORMS THAT FORM ARE EXPECTED TO MOVE TO THE EAST
AT ABOUT 40 MPH. HOWEVER THE STORMS SHOULD EVOLVE INTO A LINE OF
STORMS ALONG THE COLD FRONT...WITH THE ENTIRE COMPLEX OF STORMS
ADVANCING SOUTH ACROSS EAST CENTRAL KANSAS DURING THE EVENING
HOURS. THE THUNDERSTORMS SHOULD EXIT SOUTH OF THE AREA BETWEEN
MIDNIGHT AND 1 AM. THE MAIN HAZARDS EXPECTED WITH THE STORMS ARE
LARGE HAIL UP TO 2 INCHES IN DIAMETER AND DAMAGING WIND GUSTS OF
60 TO 70 MPH. THERE IS A SMALL PROBABILITY FOR AN ISOLATED TORNADO
INITIALLY WITH THE THUNDERSTORMS AS THEY DEVELOP.

A RED FLAG WARNING REMAINS IN EFFECT FOR AREAS ALONG AND SOUTHWEST
OF A CONCORDIA TO MANHATTAN TO COUNCIL GROVE LINE UNTIL 7 PM DUE
TO EXTREME FIRE DANGER. VERY HIGH FIRE DANGER EXISTS ACROSS THE
REMAINDER OF THE AREA.

A WIND ADVISORY REMAINS IN EFFECT FOR EAST CENTRAL KANSAS UNTIL 7
PM WITH SOUTHWEST WINDS GUSTING BETWEEN 40 AND 50 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORM CHANCES WILL RETURN TO THE ENTIRE AREA WEDNESDAY
NIGHT INTO THURSDAY...AND AGAIN FRIDAY NIGHT THROUGH SUNDAY. IT
IS TOO EARLY TO DETERMINE WHETHER OR NOT ANY OF THESE STORMS MAY
BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THIS EVENING...GENERALLY BETWEEN 6
PM TO MIDNIGHT FOR PORTIONS OF NORTHEAST AND EAST CENTRAL KANSAS.

BLAIR

In the hours before

Local storm report, Apr 3, 7:43 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
743 PM CDT SUN APR 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             8 E ALTA VISTA          38.86N 96.34W
04/03/2011  E0.50 INCH       WABAUNSEE          KS   TRAINED SPOTTER

&&

JB
Local storm report, Apr 3, 7:48 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
748 PM CDT SUN APR 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             2 W CORNING             39.66N 96.06W
04/03/2011  E0.25 INCH       NEMAHA             KS   TRAINED SPOTTER

&&

JB
Local storm report, Apr 3, 7:49 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
749 PM CDT SUN APR 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             ST. MARYS               39.19N 96.07W
04/03/2011  E1.75 INCH       POTTAWATOMIE       KS   FIRE DEPT/RESCUE

&&

JB
Local storm report, Apr 3, 7:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
755 PM CDT SUN APR 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             WHITE CITY              38.80N 96.74W
04/03/2011  E1.00 INCH       MORRIS             KS   LAW ENFORCEMENT

&&

BYRNE
Local storm report, Apr 3, 7:57 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
757 PM CDT SUN APR 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             1 NNW ALTA VISTA        38.88N 96.50W
04/03/2011  E0.75 INCH       GEARY              KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, Apr 3, 7:59 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
759 PM CDT SUN APR 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             SE ESKRIDGE             38.86N 96.10W
04/03/2011  E1.00 INCH       WABAUNSEE          KS   TRAINED SPOTTER

&&

BYRNE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:06 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Jackson, Morris, Pottawatomie, Riley and 2 more39 min
Apr 3, 7:37 PM CDTSevere Thunderstorm WarningTOPMorris38 min
Apr 3, 7:43 PM CDTSevere Thunderstorm WarningTOPLyon, Morris, Osage, Shawnee, Wabaunsee47 min
Apr 3, 8:14 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Jefferson, Osage, Shawnee46 min
Apr 3, 8:20 PM CDTSevere Thunderstorm WarningTOPLyon, Osage40 min
Apr 3, 8:38 PM CDTSevere Thunderstorm WarningTOPLyon52 min
Apr 3, 8:55 PM CDTSevere Thunderstorm WarningTOPFranklin, Osage35 min
Apr 3, 8:57 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage48 min
Apr 3, 9:17 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Osage43 min
Apr 3, 9:39 PM CDTSevere Thunderstorm WarningTOPCoffey51 min
Apr 3, 10:05 PM CDTSevere Thunderstorm WarningTOPAnderson40 min
Apr 4, 3:36 AM CDTWind AdvisoryTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more12 hr
Apr 4, 3:29 PM CDTRed Flag WarningTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more28 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.